Some fast finite-difference solvers for Dirichlet problems on general domains

Ta Van Dinh

Aplikace matematiky (1982)

  • Volume: 27, Issue: 4, page 237-242
  • ISSN: 0862-7940

Abstract

top
The author proves the existence of the multi-parameter asymptotic error expansion to the five-point difference scheme for Dirichlet problems for the linear and semilinear elliptic PDE on general domains. By Richardson extrapolation, this expansion leads to a simple process for accelerating the convergence of the method.

How to cite

top

Dinh, Ta Van. "Some fast finite-difference solvers for Dirichlet problems on general domains." Aplikace matematiky 27.4 (1982): 237-242. <http://eudml.org/doc/15244>.

@article{Dinh1982,
abstract = {The author proves the existence of the multi-parameter asymptotic error expansion to the five-point difference scheme for Dirichlet problems for the linear and semilinear elliptic PDE on general domains. By Richardson extrapolation, this expansion leads to a simple process for accelerating the convergence of the method.},
author = {Dinh, Ta Van},
journal = {Aplikace matematiky},
keywords = {multi-parameter asymptotic error expansion; Richardson extrapolations; Dirichlet problem; deferred corrections; improving the accuracy; multi-parameter asymptotic error expansion; Richardson extrapolations; Dirichlet problem; deferred corrections; improving the accuracy},
language = {eng},
number = {4},
pages = {237-242},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Some fast finite-difference solvers for Dirichlet problems on general domains},
url = {http://eudml.org/doc/15244},
volume = {27},
year = {1982},
}

TY - JOUR
AU - Dinh, Ta Van
TI - Some fast finite-difference solvers for Dirichlet problems on general domains
JO - Aplikace matematiky
PY - 1982
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 27
IS - 4
SP - 237
EP - 242
AB - The author proves the existence of the multi-parameter asymptotic error expansion to the five-point difference scheme for Dirichlet problems for the linear and semilinear elliptic PDE on general domains. By Richardson extrapolation, this expansion leads to a simple process for accelerating the convergence of the method.
LA - eng
KW - multi-parameter asymptotic error expansion; Richardson extrapolations; Dirichlet problem; deferred corrections; improving the accuracy; multi-parameter asymptotic error expansion; Richardson extrapolations; Dirichlet problem; deferred corrections; improving the accuracy
UR - http://eudml.org/doc/15244
ER -

References

top
  1. V. Pereyra W. Proskurowski O. Widlund, High order fast Laplace solvers for Dirichlet problem on general domains, Math. Соmр. 31, 137 (1977), 1 - 17. (1977) Zbl0348.65090MR0431736

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.